# SDR CALA2014050290945

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 54,642 hours, 6,542 cycles
- Engine: Pwa PW40903
- Engine time: 3,200 hours, 19,164 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG WOULD NOT SHUT DOWN ON ARRIVAL.  MX MG 73-60212 NOT ACTIVE.  ACCOMPLISHED FIM TASK 73-22-802 IAW WD 76-21-71.  WHILE ACCOMPLISHING WIRING CHECKS FOUND OPEN LINE DUE HIGH RESISTANCE BETWEEN PLUGS D71024P & DM76001C PINS 3 & 4 TO 1 & 14.  DISCONNECTED & CLEANED CONNECTOR D71074P J PINS 1 & 2.   RECONNECTED 71024P & D71074P & NOW 28VDC BETWEEN PINS 1 & 14 ON DM76001C.  RECONNECTED DM761001C & ACCOMPLISH ENG TEST 3 & SHUTDOWN NORMAL.  TO CONFIRM CONNECTORS THAT WERE DISCONNECTED & RECONNECTED ARE WD 76-21-71 D71024P, D71074P & DM76001C.
